Common fixed points for two pairs of selfmaps satisfying certain contraction condition in $b$-metric spaces
DOI:
https://doi.org/10.23755/rm.v51i0.1328Abstract
This study introduces generalized contraction for two pairs of selfmaps in complete $b$-metric spaces, and it then establishes the existence of common fixed points under the presumptions that these two pairs of maps are weakly compatible and satisfy the condition for generalized contraction. A sequence of selfmaps is added as an extension of the same. Additionally, we demonstrate the same using various hypotheses on two pairs of selfmaps that satisfy the $b$-(E.A)-property. Some of the conclusions in the literature are extended /generalized to two pairs of self maps by our theorems.References
M. Aamri and D. El. Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl., 270(2002), 181-188.
A. Aghajani, M. Abbas and J. R. Roshan, Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces, Math. Slovaca, 64(4)(2014), 941-960.
H. Aydi, M. F. Bota, E. Karapinar and S. Mitrovi´c, A fixed point theorem for set-valued quasi contractions in b-metric spaces, Fixed Point Theory Appl., 88(2012), 8 pages.
G. V. R. Babu and G. N. Alemayehu, A common fixed point theorem for weakly contractive mappings satisfying property (E.A), Applied Mathematics E-Notes, 24(6)(2012), 975-981.
G. V. R. Babu and T. M. Dula, Common fixed points of two pairs of self-maps satisfying (E.A)-property in b-metric spaces using a new control function, Inter. J. Math. Appl., 5(1-B)(2017), 145-153.
G. V. R. Babu and D. R. Babu, Common fixed points of Fisher type weakly contractive maps in b-metric spaces, J. Fixed Point Theory, 14(2019), 27 pages.
G. V. R. Babu and D. R. Babu, Fixed points of almost Geraghty contraction type maps/generalized contraction maps with rational expressions in b-metric spaces, Commun. Nonlinear Anal. 6(1) (2019), 40–59.
M. Boriceanu, Strict fixed point theorems for multivalued operators in b-metric spaces, Int. J. Mod. Math., 4(3)(2009), 285-301.
M. Boriceanu, M. Bota and A. Petrusel, Multivalued fractals in b-metric spaces, Cent. Eur. J. Math., 8(2)(2010), 367-377.
S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostraviensis, 1(1993), 5-11.
S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti del Seminario Matematico e Fisico (DellUniv. di Modena), 46(1998), 263-276.
N. Hussain, V. Paraneh, J. R. Roshan and Z. Kadelburg, Fixed points of cycle weakly (ψ, φ, L, A, B)-contractive mappings in ordered b-metric spaces with applications, Fixed Point Theory Appl., 2013(2013), 256, 18 pages.
G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. and Math. Sci., 9(1986), 771-779
G. Jungck and B. E. Rhoades, Fixed points of set-valued functions without continuity, Indian J. Pure and Appl. Math., 29(3)(1998), 227-238.
H. Huang, L. Paunovi´c and S. Radenovi´c, On some fixed point results for rational Geraghty contractive mappings in ordered b-metric spaces, J. Nonlinear Sci. Appl., 8(2015), 800-807.
N. Hussain, J. R. Roshan, V. Parvaneh and M. Abbas, Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications, J. Inequal. Appl., 2013(2013), 486, 21 pages.
P. Kumam and W. Sintunavarat, The existence of fixed point theorems for partial q-set valued quasi-contractions in b-metric spaces and related results, Fixed Point Theory Appl., 2014(2014): 226, 20 pages.
V. Nagaraju, B. Raju and P. Thirupathi, Common fixed point theorem for four self maps satisfying common limit range property, J. Math. Comput. Sci., 10(4)(2020), 1228-1238.
V. Ozturk and D. Turkoglu, Common fixed point theorems for mappings satisfying (E.A)-property in b-metric spaces, J. Nonlinear Sci. Appl., 8(2015), 1127-1133.
V. Ozturk and S. Radenovi´c, Some remarks on b-(E.A)-property in b-metric spaces, Springer Plus, 5(2016), 544, 10 pages.
V. Ozturk and A. H. Ansari, Common fixed point theorems for mapping satisfying (E.A)-property via C-class functions in b-metric spaces, Appl. Gen. Topol., 18(1)(2017), 45-52.
R. J. Shahkoohi and A. Razani, Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces, J. Inequal. Appl.,2014(1)(373), 23 pages.
W. Shatanawi, Fixed and common fixed point for mappings satisfying some nonlinear contractions in b-metric spaces, J. Math. Anal., 7(4)(2016), 1-12.
F. Zabihi and A. Razani, Fixed point theorems for hybrid rational Geraghty contractive mappings in ordered b-metric spaces, J. Appl. Math., Article ID 929821, 2014, 9 pages.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.